How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64702
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Hi, I recently had an abortion (on 29th March 2014). I was

Customer Question

Hi,
I recently had an abortion (on 29th March 2014). I was four weeks pregnant. I took the pill Aizea for the first time earlier and I now have heavy bleeding. Just concerned that the pill has had such a side effect so quickly. Please can you advise.
Kind regards,
Emma
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
The pill can imbalance your hormone status....
Let me ask you...how long since the abortion
How long since starting the pill
Are you up to date on exams and follow up?
Customer: replied 3 years ago.
Hello,
It will be four weeks tomorrow since the abortion
Tonight was the first time I took the pill
I need to book an appointment with my doctor for my check up but I have spoken to a nurse in two occasions
Expert:  DrRussMD replied 3 years ago.
OK
This can be a normal side effect of this pill.
I would actually talk to your doctor if this continues, an hold the pill if you can....assuming you can cover yourself otherwise.

If it continues a different preparation might be in order.

Use reply to let me know if you have further questions [click reply to expert].
Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].